# SDR R7MR33363

- Difficulty date: June 2, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N52281
- Make and model: Snias AS350B3
- Aircraft serial: 3249
- Engine: Tmeca ARRIEL2B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 0292005340
- Part serial: 22036
- Condition: Seized
- Location: Engine
- Part time: 762 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE SHUT DOWN, THEN 10 MINUTES LATER NR 1 COMPRESSOR WOULD NOT TURN.  SUSPECT COMPRESSOR SIEZED DUE TO EXCESS CARBON BUILD-UP.  REPLACED WITH RENTAL ENGINE CORRECTED PROBLEM.
